MAUDE Adverse Event Report: Xenios AG XLUNG Kit 230; Extracorporeal System For Long-Term Respiratory / Cardiopulmonary Failure

Xenios AG XLUNG Kit 230; Extracorporeal System For Long-Term Respiratory / Cardiopulmonary Failure
Catalog Number 32000014
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Output Problem (3005); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
A user facility reported that a patient was placed on extracorporeal membrane oxygenation (ecmo) support due to a severe pulmonary infection.The post-membrane partial pressure of oxygen was approximately 54 mmhg immediately after ecmo initiation, and rose to around 78 mmhg half an hour after commencing support.Considering the unsatisfactory oxygenation performance, the hospital decided to replace the oxygenator resulting in a blood loss of approximately 500 ml.After oxygenator replacement, the post-membrane partial pressure of oxygen increased to 400 mmhg.The batch number of the replacement oxygenator is also gsxe0513.There was no indication of patient serious injury.The complaint sample was not available for product investigation.
 
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .

Brand Name
XLUNG Kit 230
Common Device Name
Extracorporeal System For Long-Term Respiratory / Cardiopulmonary Failure
Manufacturer (Section D)
Xenios AG
director of quality
im zukunftspark 1
heilbronn baden-wurttemberg 74076
GM  74076
Manufacturer (Section G)
Xenios AG
director of quality
im zukunftspark 1
heilbronn baden-wurttemberg 74076
GM   74076
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
+1(617)417-5172
MDR Report Key50472072
Report Number3012172416-2026-00070
Device Sequence Number10062793
Product Code QJZ
UDI-Device Identifier04057224001494
UDI-Public04057224001494
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K191407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number32000014
Device Lot NumberGSXE0513
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2026
Supplement Date Received by Manufacturer09/24/2026
Initial Report FDA Received Date08/27/2026
Supplement Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Novalung Console (Linux Board)
Patient SexUnknown